# SDR SWAA2025071581272

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AND STR 10R PASSENGER CABIN.   REPLACED TIE CLIP AND FASTENERS ON STA277 AND STR10R IAW SRM 51-40-02 AND DRAWING 141A1110 SHEET 17 REV -.
